×

Found 96 Documents (Results 1–96)

100
MathJax

Method of fictitious domains and homotopy as a new alternative to multidimensional partial differential equations in domains of any shape. (English. Ukrainian original) Zbl 1453.65434

Ukr. Math. J. 72, No. 2, 211-231 (2020); translation from Ukr. Mat. Zh. 72, No. 2, 191-208 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Accuracy of mathematical models. Dimension reduction, homogenization, and simplification. (English) Zbl 1481.35011

EMS Tracts in Mathematics 33. Berlin: European Mathematical Society (EMS) (ISBN 978-3-03719-206-1/hbk; 978-3-03719-706-6/ebook). xvi, 317 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

On estimate of the rate of convergence of difference schemes for the second order elliptic equations in domains of arbitrary form. (Ukrainian. English summary) Zbl 1064.65535

PDF BibTeX XML Cite

On a new method for approximate solutions of boundary value problems in an arbitrary domain. (English. Russian original) Zbl 1046.65097

Dokl. Math. 63, No. 3, 364-367 (2001); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 378, No. 4, 452-455 (2001).
MSC:  65N30 35J65
PDF BibTeX XML Cite

An efficient algorithm for stiff elliptic problems with applications to the method of fictitious domains. (English. Russian original) Zbl 0970.65121

Comput. Math. Math. Phys. 39, No. 6, 884-896 (1999); translation from Zh. Vychisl. Mat. Mat. Fiz. 39, No. 6, 919-931 (1999).
MSC:  65N30 65N12 35J25
PDF BibTeX XML Cite

An approximate solution of the problem of optimal control of elliptic systems in domains of arbitrary form. (English. Russian original) Zbl 0963.49022

Cybern. Syst. Anal. 35, No. 6, 847-852 (1999); translation from Kibern. Sist. Anal. 1999, No. 6, 3-8 (1999).
MSC:  49M25 65N30
PDF BibTeX XML Cite
Full Text: DOI

Solution of a certain class of problems of optimal control theory in domains of an arbitrary form. (English. Ukrainian original) Zbl 0976.49002

J. Math. Sci., New York 107, No. 2, 3764-3775 (2001); translation from Zh. Obchysl. Prykl. Mat. 83, No. 1, 71-82 (1998).
MSC:  49J20 93C20
PDF BibTeX XML Cite

New fictitious domain approach for numerical solution of the 3D electromagnetic scattering problem using Cartesian meshes. (English) Zbl 0924.65120

El Dabaghi, F. (ed.) et al., Approximations and numerical methods for the solution of Maxwell’s equations. Proceedings of the 3rd international conference held at the University of Oxford, GB, April 1995. Oxford: Clarendon Press. Inst. Math. Appl. Conf. Ser., New Ser. 65, 81-112 (1998).
MSC:  65Z05 35J05 35Q60 78M25 78A45 65N55
PDF BibTeX XML Cite

Fixed grid numerical computations for the two-dimensional crystallization problem with regard to the convection in melt. (English. Russian original) Zbl 0829.76060

Mosc. Univ. Comput. Math. Cybern. 1993, No. 2, 6-14 (1993); translation from Vestn. Mosk. Univ., Ser. XV 1993, No. 2, 8-18 (1993).
MSC:  76M20 76T99 80A22
PDF BibTeX XML Cite

Decomposition and fictitious domains methods for elliptic boundary value problems. (English) Zbl 0770.65089

Domain decomposition methods for partial differential equations, Proc. 5th Int. SIAM Symp., Norfolk/VA (USA) 1991, 62-72 (1992).
PDF BibTeX XML Cite

Recent trends in boundary element methods for elastodynamics. (English) Zbl 0763.73067

Theory and applications of boundary element methods, Proc. 2nd China-Jap. Symp., Beijing/China 1988, 1-8 (1990).
MSC:  74S15 74-02
PDF BibTeX XML Cite

Composite adaptive meshes in problems of mathematical physics. (English. Russian original) Zbl 0706.65094

U.S.S.R. Comput. Math. Math. Phys. 29, No. 3, 180-187 (1989); translation from Zh. Vychisl. Mat. Mat. Fiz. 29, No. 6, 902-914 (1989).
PDF BibTeX XML Cite
Full Text: DOI

Numerical analysis through algorithms for solving problems of ideal hydrodynamics. (English. Russian original) Zbl 0799.76056

Comput. Math. Model. 2, No. 1, 17-23 (1991); translation from Tikhonov, A. N. (ed.) et al. Numerical methods for the solution of inverse problems of mathematical physics. Work collection, Moskva, 97-105 (1988).
MSC:  76M20 76M25 76V05
PDF BibTeX XML Cite
Full Text: DOI

Numerical solution of boundary value problems for fourth order elliptic equations. (English. Russian original) Zbl 0598.65079

U.S.S.R. Comput. Math. Math. Phys. 24, No. 4, 143-149 (1984); translation from Zh. Vychisl. Mat. Mat. Fiz. 24, No. 8, 1196-1206 (1984).
Reviewer: I.Aganović
PDF BibTeX XML Cite
Full Text: DOI

Convergence of difference solutions to generalized solutions of the Dirichlet problem for the Helmholtz equation in an arbitrary domain. (English. Russian original) Zbl 0525.65068

Sov. Math., Dokl. 26, 532-535 (1982); translation from Dokl. Akad. Nauk SSSR 267, 34-37 (1982).
MSC:  65N12 35J05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software